# SDR UPS04841848

- Difficulty date: February 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RIGHT WING CENTER L/E LOWER RIB HAS A HOLE WORN THRU AT XFS 416.  REMOVED DAMAGE, NDT VERIFIED NO CRACKS AT DAMAGE REMOVAL.  FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
